Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 98, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 31, 2020, 5:41 AM CDT for Copiah County, Simpson County, Mississippi. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2020, 5:41 AM CDT (10:41 UTC)
- Expired
- Mar 31, 2020, 6:45 AM CDT
- In force
- 64 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Copiah County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 39 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2413 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
951
WUUS54 KJAN 311041
SVRJAN
MSC029-127-311145-
/O.NEW.KJAN.SV.W.0098.200331T1041Z-200331T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
541 AM CDT Tue Mar 31 2020
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Simpson County in central Mississippi...
Copiah County in central Mississippi...
* Until 645 AM CDT.
* At 541 AM CDT, a severe thunderstorm was located over Hazlehurst,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Crystal Springs around 545 AM CDT.
Hopewell around 555 AM CDT.
Rockport around 600 AM CDT.
Union and Harrisville around 605 AM CDT.
Shivers around 610 AM CDT.
Pinola around 615 AM CDT.
Mendenhall around 620 AM CDT.
Sanatorium around 625 AM CDT.
Other locations impacted by this severe thunderstorm include D'Lo,
Braxton and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3205 9048 3205 8966 3204 8966 3201 8965
3178 8966 3176 9000 3174 9064
TIME...MOT...LOC 1041Z 268DEG 42KT 3189 9040
HAIL...<.75IN
WIND...60MPH
$$
192 follow-up statements
799
WWUS54 KJAN 311057
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
557 AM CDT Tue Mar 31 2020
MSC029-127-311145-
/O.CON.KJAN.SV.W.0098.000000T0000Z-200331T1145Z/
Simpson MS-Copiah MS-
557 AM CDT Tue Mar 31 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR SIMPSON AND EASTERN COPIAH COUNTIES...
At 557 AM CDT, a severe thunderstorm was located near Hopewell, or 11
miles southeast of Crystal Springs, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Rockport around 600 AM CDT.
Union and Harrisville around 605 AM CDT.
Pinola and Shivers around 615 AM CDT.
Mendenhall around 625 AM CDT.
Magee, Sanatorium and Martinville around 630 AM CDT.
Other locations impacted by this severe thunderstorm include D'Lo,
Braxton and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3205 9030 3205 8966 3204 8966 3201 8965
3178 8966 3176 9000 3175 9043
TIME...MOT...LOC 1057Z 267DEG 39KT 3190 9020
HAIL...<.75IN
WIND...60MPH
$$
19035
WWUS54 KJAN 311113
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
613 AM CDT Tue Mar 31 2020
MSC029-311123-
/O.CAN.KJAN.SV.W.0098.000000T0000Z-200331T1145Z/
Copiah MS-
613 AM CDT Tue Mar 31 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COPIAH COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3177 9013 3177 9011 3179 9011 3180 9015
3183 9013 3184 9016 3186 9013 3189 9014
3191 9017 3193 9017 3194 9020 3195 9019
3201 9023 3202 9022 3203 9025 3205 9023
3205 8966 3197 8965 3178 8966 3176 9012
TIME...MOT...LOC 1113Z 269DEG 39KT 3189 9001
$$
MSC127-311145-
/O.CON.KJAN.SV.W.0098.000000T0000Z-200331T1145Z/
Simpson MS-
613 AM CDT Tue Mar 31 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR SIMPSON COUNTY...
At 613 AM CDT, a severe thunderstorm was located over Pinola, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Mendenhall around 625 AM CDT.
Sanatorium around 630 AM CDT.
Magee and Martinville around 635 AM CDT.
Other locations impacted by this severe thunderstorm include D'Lo and
Braxton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3177 9013 3177 9011 3179 9011 3180 9015
3183 9013 3184 9016 3186 9013 3189 9014
3191 9017 3193 9017 3194 9020 3195 9019
3201 9023 3202 9022 3203 9025 3205 9023
3205 8966 3197 8965 3178 8966 3176 9012
TIME...MOT...LOC 1113Z 269DEG 39KT 3189 9001
HAIL...<.75IN
WIND...60MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 4:14 AM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Mar 31, 4:14 AM CDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Jackson MS 414 AM CDT Tue Mar 31 2020 .DISCUSSION... Today and tonight... Early this morning, a low pressure system and attendant cold front move through the region, with convection along the boundary early this morning. Watching storms along and south of I-20 able to tap into more instability from the wedge of theta-e advection that has progressed in the last couple of hours. Storms will continue through the early morning, and most of the storms should have exited the region by mid morning, though some lingering sprinkles may remain, particularly in the north closer to the upper level low/cyclonic flow. Otherwise, a cooler and cloudy day with north/northwesterly winds getting a little gusty as the surface low deepens. Next issue in the forecast will be exactly how much sunshine is able to break through and attempt to mix out the llvl moisture. Afternoon xover temps will be close and will need to monitor for a chance for some early morning fog tonight/Wed morning, especially in low lying areas. Wednesday into early next week... A broad surface high will be centered over the Lower MS River Valley by Wednesday as an upper level ridge builds overhead. The ridge will be centered over the region on Thursday as it slowly slides from west to east. Highs will be back to near normal areawide by Wednesday and above normal by Thursday. Moisture will begin to make a return to the region on Friday as the surface high slides east of the region, resulting in return flow from the Gulf of Mexico. PWats will have increased to above 1.4" areawide by Saturday and showers/storms will become possible as isentropic ascent increases as the ridge breaks down and a weak frontal boundary approaches the region. Upper level ridging will once again set up over the region by Sunday as the surface front fades. A southern stream disturbance will approach the region from the SW late in the weekend/early next week increasing chances for showers and storms once again. && .AVIATION... 06Z TAF discussion: VFR in the immediate term, with developing showers and thunderstorms deteriorating conditions through to sunrise. Enhanced llvl moisture from showers across the region and a passing low will result in MVFR cigs from dawn through midday. Winds tomorrow become more northerly behind the low, gusty through the afternoon. && .PRELIMINARY POINT TEMPS/POPS... Jackson 65 45 71 49 / 71 0 0 0 Meridian 69 44 70 46 / 91 0 0 0 Vicksburg 62 45 70 51 / 33 0 0 0 Hattiesburg 74 46 73 48 / 82 0 0 0 Natchez 65 46 71 52 / 58 0 0 0 Greenville 59 44 66 50 / 23 0 0 0 Greenwood 59 43 67 49 / 47 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && HJS/JM
Hazardous weather outlook, Mar 30, 3:07 PM CDT, 14 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 307 PM CDT Mon Mar 30 2020 ARZ074-075-MSZ018-019-025>030-034-035-311100- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Clay-Washington-Humphreys- 307 PM CDT Mon Mar 30 2020 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Tuesday... The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. LAZ007>009-015-016-023>026-MSZ031>033-036>066-072>074-311100- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Lowndes-Choctaw-Oktibbeha- Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo-Madison MS- Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale- Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 307 PM CDT Mon Mar 30 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Tonight and Tuesday... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Tuesday Isolated severe thunderstorms will be possible late tonight into Tuesday morning. Damaging wind gusts are possible and tornadoes cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Tuesday. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Mar 31, 3:48 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Jackson MS
348 AM CDT Tue Mar 31 2020
LAZ016-023-025-310915-
Tensas LA-Madison LA-Franklin LA-
348 AM CDT Tue Mar 31 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN TENSAS...SOUTHWESTERN
MADISON AND NORTHEASTERN FRANKLIN PARISHES UNTIL 415 AM CDT...
At 348 AM CDT, Meteorologists were tracking a strong thunderstorm
near Newlight, or 16 miles east of Winnsboro, moving east at 60 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Somerset around 400 AM CDT.
Afton around 405 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3233 9161 3234 9113 3221 9113 3220 9116
3217 9117 3213 9116 3212 9112 3206 9112
3208 9114 3206 9116 3204 9113 3208 9170
TIME...MOT...LOC 0848Z 267DEG 51KT 3219 9144
19Special weather statement, Mar 31, 4:27 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
427 AM CDT Tue Mar 31 2020
LAZ025-MSZ053-059-311000-
Tensas LA-Jefferson MS-Claiborne MS-
427 AM CDT Tue Mar 31 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN TENSAS PARISH...
SOUTHWESTERN CLAIBORNE AND NORTHWESTERN JEFFERSON COUNTIES UNTIL 500
AM CDT...
At 426 AM CDT, Meteorologists were tracking a strong thunderstorm
near Helena, or 15 miles northeast of Ferriday, moving east at 50
mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Waterproof and Helena around 430 AM CDT.
St. Joseph around 440 AM CDT.
Alcorn around 450 AM CDT.
Lorman around 455 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3191 9155 3196 9104 3177 9102 3176 9124
3175 9132 3175 9135 3174 9138 3175 9138
3176 9142 3175 9143 3175 9154 3190 9156
TIME...MOT...LOC 0926Z 264DEG 45KT 3183 9146
19Special weather statement, Mar 31, 4:42 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Jackson MS
442 AM CDT Tue Mar 31 2020
MSZ048-311015-
Hinds MS-
442 AM CDT Tue Mar 31 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HINDS COUNTY UNTIL
515 AM CDT...
At 441 AM CDT, Meteorologists were tracking a strong thunderstorm
over Newman, or 14 miles southeast of Vicksburg, moving east at 50
mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Raymond around 500 AM CDT.
Jackson around 505 AM CDT.
Other locations impacted by this storm include Learned.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3224 9073 3225 9071 3226 9073 3226 9072
3227 9072 3228 9071 3229 9071 3230 9070
3232 9028 3214 9027 3215 9073
TIME...MOT...LOC 0941Z 269DEG 43KT 3221 9066
19Special weather statement, Mar 31, 4:57 AM CDT, 44 minutes before
Special Weather Statement National Weather Service Jackson MS 457 AM CDT Tue Mar 31 2020 MSZ048-049-311045- Hinds MS-Rankin MS- 457 AM CDT Tue Mar 31 2020 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN AND CENTRAL HINDS COUNTIES UNTIL 545 AM CDT... At 457 AM CDT, Meteorologists were tracking a strong thunderstorm near Raymond, or near Clinton, moving east at 50 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Jackson and Clinton around 500 AM CDT. Richland around 510 AM CDT. Pearl and Flowood around 515 AM CDT. Brandon around 525 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3220 9049 3237 9048 3242 8986 3222 8985 TIME...MOT...LOC 0957Z 262DEG 43KT 3228 9038 19
Special weather statement, Mar 31, 5:23 AM CDT, 18 minutes before
Special Weather Statement National Weather Service Jackson MS 523 AM CDT Tue Mar 31 2020 MSZ049-050-056-311115- Smith MS-Scott MS-Rankin MS- 523 AM CDT Tue Mar 31 2020 ...A STRONG THUNDERSTORM WILL AFFECT RANKIN...NORTHERN SMITH AND SOUTHERN SCOTT COUNTIES UNTIL 615 AM CDT... At 523 AM CDT, Meteorologists were tracking strong thunderstorms along a line extending from near Brandon to near Whites. Movement was east at 60 mph. Winds in excess of 40 mph will be possible with these storms. Strong thunderstorms will be near... Pelahatchie around 535 AM CDT. Morton, Johns and Cato around 540 AM CDT. Forest and White Oak around 550 AM CDT. Burns and Pulaski around 555 AM CDT. Homewood around 600 AM CDT. Pineville around 605 AM CDT. Other locations impacted by these storms include Polkville, Puckett and Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3207 9022 3239 9003 3243 8932 3207 8932 TIME...MOT...LOC 1023Z 259DEG 54KT 3234 9000 3210 9015 19
Special weather statement, Mar 31, 5:35 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
535 AM CDT Tue Mar 31 2020
MSZ054-311100-
Copiah MS-
535 AM CDT Tue Mar 31 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COPIAH COUNTY UNTIL 600
AM CDT...
At 534 AM CDT, Meteorologists were tracking a strong thunderstorm
over Glancy, or 7 miles west of Hazlehurst, moving east at 50 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Hazlehurst around 540 AM CDT.
Crystal Springs, Gallman and Martinsville around 545 AM CDT.
Hopewell around 555 AM CDT.
Rockport around 600 AM CDT.
Other locations impacted by this storm include Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3176 9068 3197 9062 3198 9021 3195 9019
3194 9020 3193 9017 3191 9017 3188 9014
3186 9013 3184 9016 3183 9013 3180 9015
3179 9014 3179 9011 3178 9011 3177 9012
3177 9013 3175 9012 3175 9015
TIME...MOT...LOC 1034Z 268DEG 42KT 3186 9052
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 4:42 AM CDT | Special Weather Statement | JAN | Hinds | 33 min |
| Mar 31, 4:57 AM CDT | Special Weather Statement | JAN | Hinds, Rankin | 48 min |
| Mar 31, 5:23 AM CDT | Special Weather Statement | JAN | Rankin, Scott | 52 min |
| Mar 31, 5:30 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 60 min |
| Mar 31, 5:35 AM CDT | Special Weather Statement | JAN | Copiah | 25 min |
| Mar 31, 6:26 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 49 min |
| Mar 31, 6:32 AM CDT | Tornado Warning | JAN | Jasper, Smith | 58 min |
| Mar 31, 6:44 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 37 min |
| Mar 31, 7:03 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 42 min |
| Mar 31, 7:13 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 47 min |
| Mar 31, 7:50 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 25 min |
| Mar 31, 8:32 AM CDT | Severe Thunderstorm Warning | JAN | Forrest | 41 min |
| Mar 31, 9:26 AM CDT | River Flood Warning | JAN | Sunflower | 72 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.